I received my first and only pfizer vaccine on 30th april,
by approx 14th may, I experienced numbness and tingling in my right arm, hand, and face, it went away briefly, but now 9 weeks later my adverse effects on going are as follows.
The first symptoms were tingling on right side of face and right hand and arm,
cognitive disability,unable to concentrate ,memory loss, a lot of dizzyness
very sore mouth and tongue ,very sensitive,with deep cracks in my tongue,making it very uncomfortable to eat,very wary of using toothpaste or mouthwash as it makes my tongue very sore and sensitive.i have taken photograph of this.
gums and teeth are very sensitive,teeth almost feel numb,not painfull.and gums feel a little swollen.
lips in side and out are numb,I costantly use lip balm to keep them moist,but there is almost no sensation in the lips at times
my right thumb has been totally numb for at least 7 weeks, at times it is white and icy cold, no feeling in it what so ever, other fingers on the hand are also a little tingly all the time and go numb on the end of my fingers
i am finding it difficult to use the hand at times now because of the numbness and loss of sensation to hold anything
at times also my right nostril goes numb,no specific time,it just comes and goes
everything happens on my right side
apart from very early on when I had a small rash above my chest area on the same side I had the vaccine on. of what appeared to be blood blisters, they eventually went away, no pain there with that..
I get pain coming and going in my toes also, it can be any toe,on the right hand side of my body,
lately it has been my big toe or little toe,quite painful.
On advice from a lady from VFF, I went to see an osteopath, and applied for ACC.
I was told by ACC when I called to see about my application it would take 2-9 months, it has not been approved yet.
thank you for accepting this record of my ongoing health problems after the vaccine
Is This NZ Based or Overseas? : new zealand